# SDR USAA2012060400005

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 9,502 hours, 8,065 cycles
- System (JASC): 5240 · Service Doors
- Part: Pneumatic System
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR PNEUMATIC ASSEMBLY PRESSURE LOW.  MAINTENANCE SERVICED THE PNEUMATIC ASSEMBLY OF RIGHT AFT SERVICE DOOR.
